# SDR CALA0001604

- Difficulty date: October 20, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Access Door
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAIL CONE ACCESS DOOR FORWARD LIP CHAFED THROUGH AND KNIFE EDGED.  THE CHAFED AREA WAS CUT OUT AND TWO DOUBLERS WERE INSTALLED IAW SRM 52-01, FIGURE 4 AND 51-30-2.
